How can something so small wreak so much havoc?

I have been just moving through the past couple of months, taking those little OCPs & injecting Lupron with no side effects. Then this past Sunday night came, and it was time to lower my Lupron dose. It was also time to stick this little patch on my tummy and change it every three days. But wait, by next week, I will be wearing 2 patches and then 3 and by the end of that week, possibly 4 patches!

So, currently, I have one tiny patch affixed to my tummy. I woke up Monday morning with a headache and guess what? I still have a headache! Please tell me this is not a side effect that will be with me until our FET day! (ouch, it hurts my head to look at exclamation points) When I add more patches will the headache(s) get worse? I am not complaining. I am so happy to be this close to our FET, just curious about this lovely side effect : )

7 Responses to How can something so small wreak so much havoc?

  • I am sorry to hear about your pounding headache. Let’s hope that it goes away as you adjust to the medication.

    I’ve only every taken estrogen pills. They make me break out like a teenager. Other than that, nothing else that I’ve noticed.

    PS. I think I’ll be behind you by about a week for our FETs. I’ll know for sure when AF comes to town.

  • I started with two patches, and that gave me a headache as well, but the headaches only lasted a few days, then I was fine again. Once I increased to 3 patches, though, the nausea started. So for me, at least, I think the headaches were just there until my body got used to the hormones in my system.

    Praying for you!

  • I hope you don’t continue to get headaches! I got a few minor ones, but nothing that stayed with me. It was more of a minor inconvenience than an actual pain.

  • I’m not familiar with the patches, as we just did the estrogen pills — but yes, i remember feeling some headaches. course, none of that compares to the nausea. i hope you are spared that !

  • The Lupron is what gave me headaches, not the estrogen meds. But, everybody is different in how they respond to medicines!

  • I agree with Jennifer- the meds affect everyone differently. I don’t remember having any headaches. Hopefully once your body gets adjusted to the meds your headaches will go away! Weird that they have you on the patches instead of the oral tablets. Getting closer….!

  • How miserable. I’m in the oral pill crowd, so I’m not familiar with the patches either, but I will be praying for you to quickly adjust and feel better!

Leave a Reply

Your email address will not be published. Required fields are marked *

Welcome!
Subscribe to Blog via Email

Enter your email address to subscribe to this blog and receive notifications of new posts by email.

Join 10 other subscribers